# SDR SWAA2025081492540

- Difficulty date: July 18, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 61,812 hours, 40,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663 TO STA 675 AT LBL 31 AT MAIN WHEEL WELL COMPARTMENT CRACK LENGTH: 0.500 INCHES APPROX.  REPAIRED FLOOR STRUCTURE PAX CABIN HORIZONTAL PRESSURE DECK WEB BTW BSTA 663.75 AND BSTA 675 AND BTW LBL 20 & LBL 60 IAW EA EA 25-153-01989; EA 25-153-01989-WIP1 AND EA 25-153-01989-WIP2.
